# SDR SIMA200414602

- Difficulty date: May 23, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Engine: Allsn AE3007A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12022656034
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STRUCK BY GPU ON RT SIDE JUST AFT OF RADOME.  REPLACED 2 SKIN PANELS, 1 STRINGER, AND 1 FRAME.  IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200406972)
